# SDR DALA13022869201

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 455-458
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 54, BS 455 - 458 HAS WEAR ON UPPER AND MIDDLE SURFACE.  REMOVED DAMAGE.  FOUND TO BE OUT OF LIMITS.  REPAIRED SEAT TRACK IAW SRM 53-40-01, FIG 6 AND 51-30-01.
